# SDR 20010112SG018

- Difficulty date: November 4, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Component: Battery Charger
- Component part number: 10617844
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT TRANSIT, FOUND EMERGENCY EXIT LIGHT ABOVE R-2 DOOR INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK IAW MM 33-50-71.  OPS CHECK GOOD.  (M)
